I'm 42, on b/p meds, get severe migraines. All Dr's can contribute is that they are due to stress. I started on 25mg at night & was wide awake. Now Dr upped it to 50mg. I have to take Klonopin at night..with it to relax enough to go to sleep. This is supposed to take the place of Ambien, which really helped me sleep. I am also on another anti-depressent. But, I'm getting headaches the following morning after taking 50mg of Amitriptyline...
Ive been on amitriptiline for almost 6 months now. Ive never experienced any migraines from taking it.
However, it could be clashing with your other meds. I suggest checking with your doctor and let them know what is happening. Perhaps your meds need to be adjusted or changed. Your doctor is the best one to help you with this situation. I wish you luck in getting things straight. Migraines are very painful and no fun.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Mar 2011 • 7 answers
Posted 14 Jul 2012 • 4 answers
Posted 5 Aug 2012 • 10 answers
I have been taking amitriptyline for 2 days now, for vestibular migraine preventative & depression.?
Posted 4 Dec 2014 • 2 answers
Posted 17 days ago • 1 answer